# SDR YENA2023061300627

- Difficulty date: June 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 59,571 hours, 21,270 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE WEB LOC. BTW FR69 AND FR70 AT LEVEL STR23R AT AFT GALLEY AREA. (CPCP-RELATED TASK 534195-01); (RESOLVED ON W/O: 1218468 TASKCARD: NR-00015 ) REMOVED AND REPLACED STRUCTURE WEB LOC. BTW FR69 AND FR70 AT LEVEL STR23R AT AFT GALLEY AREA IAW A320 SRM 51-42-11, A320 SRM 51-72-11, AND DWG D53470100. ALL WORK ACCOMPLISHED ON AE WORK ORDER 2023-133/1. N/R # 2023-309152. ACCOMPLISHED BY AE # 8641121. RII BY AE # AE289QC.
